Itchy, Sore And Hot Face After Using The Doctor’s Cream?

Illustration of Itchy, Sore And Hot Face After Using The Doctor’s Cream?
Illustration: Itchy, Sore And Hot Face After Using The Doctor’s Cream? media.self.com

I want to ask, so this is the first time for me to try thera * kin cream, now the first time I use the same toner as a cream to the spot of the face, it hurts like a wound and heat continues to red to the face, after 2 weeks of that, I also use my neck, same like that I added gatel. Then now my neck area looks like it was burnt brown, the color looks like you peeled off but the color is brown, on the face is the same, only certain spots have brown peeling skin. So if I stop using it, it won’t affect my face? I want to get rid of it. It hurts the same as itching, then the skin wants to peel off the neck, how do you do it?

1 Answer:

Hello, Thank you for the question.


Do you know what the cream contains? The symptoms you experience can be caused by skin irritation because the content of the cream causes inflammation of the skin (contact dermatitis). Contact dermatitis is inflammation of the skin caused by contact with a certain substance or substance. Irritation symptoms that can appear are red or dark skin, peeling skin, dry skin, sore or itchy skin. If these symptoms still appear after 2 weeks, you should immediately stop using this cream and immediately consult a dermatologist. The doctor will examine your skin to determine the condition of your skin. After the doctor's examination, the doctor will provide further treatment which can be in the form of anti-histamine drugs to relieve itching and steroid drugs to relieve inflammation. In the meantime, avoid scratching the itchy area. You can do a compress with a towel soaked in cold water on the itchy area.


Hope this information is helpful.

: by

Related Question

Left And Right Chest Pain Alternately And Sore Throat?

Left And Right Chest Pain Alternately And Sore Throat?

(1 year ago)

Good afternoon, I am 34 years old I want to ask already 3 months of this right and left chest pain sometimes the pain turns. Already checked at the heart doctor the results are nor... Read more

The Skin Near The Elbow Feels Thicker Or Numb?

The Skin Near The Elbow Feels Thicker Or Numb?

(12 months ago)

for several days the skin near my elbow feels numb or thicker, a few weeks ago I took part in a futsal race and by chance my position goalkeeper may have fallen incorrectly or how ... Read more

The Cause Of The Appearance Of Brown Spots Before Menstruation?

The Cause Of The Appearance Of Brown Spots Before Menstruation?

(7 months ago)

Hi. Around 3-4 months, I forgot exactly when, between menstrual periods I had spotting for 1 week. This month at first it was just blotches, but then came out a lot and sometimes s... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *